# SDR 2011F00036

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Raythn HAWKER800
- Aircraft serial: 259003
- Aircraft time: 8,400 hours, 5,440 cycles
- Engine: Pwa PW305B
- Engine time: 11,971 hours, 7,499 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091002
- Part serial: 112
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 305 hours, 208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ACFT EXPERIENCED MODERATE VIBRATION IN CRUISE, FLIGHT CREW FELT VIBRATION WAS FROM NR 2 ENGINE, FOLLOWED SHORTLY AFTER WITH GEN 2 FAIL INDICATION, CREW SHUTDOWN NR 2 ENGINE, FLIGHT DIVERTED FOR NON-EVENTFUL SINGLE ENGINE LANDING.  MX REMOVED NR 2 ENGINE STARTER GEN UNIT, FOUND UNIT FAILED, WITH INTERNAL COOLING FAN ASSY CONTACTING GENERATOR SHROUD.  STARTER GEN UNIT HAD 305.1 HOURS SINCE O/H, THIS UNIT TBO IS 1000 HOURS.
